Acta Mathematica

, Volume 152, Issue 1, pp 245–301

Characterizations of almost surely continuousp-stable random Fourier series and strongly stationary processes

  • M. B. Marcus
  • G. Pisier
Article

DOI: 10.1007/BF02392199

Cite this article as:
Marcus, M.B. & Pisier, G. Acta Math (1984) 152: 245. doi:10.1007/BF02392199

Copyright information

© Almqvist & Wiksell 1984

Authors and Affiliations

  • M. B. Marcus
    • 1
  • G. Pisier
    • 2
  1. 1.Texas A&M UniversityCollege StationUSA
  2. 2.Université Paris VIParisFrance